MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC BOLUS GASTROSTOMY FEEDING TUBE, ENFIT CONNECTOR-12FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC BOLUS GASTROSTOMY FEEDING TUBE, ENFIT CONNECTOR-12FR; DH EF BALLOON TUBES PRODUCTS
Model Number 8110-12LV
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a radiologically inserted gastrostomy (rig) feeding tube feeding tube was placed on (b)(6) 2025 fell out on (b)(6) 2025 due to a deflated balloon.The three anchor sutures remain "insitu." the patient has agreed to an attempt to reinsert the tube under local anesthetic.The clinical nurse specialist (cns) usually will visit the patient next day to give advice on how to manage the tube at home and the care of the tube.Follow-up confirmed the balloon was completely deflated; it was difficult to see if there was any remaining water in the balloon.There were no reports of the patient falling or catching the device on the ward.The clinician had taken the intervention radiology (ir) dressing down to check site.The clinician slowly flushed to observe for any leakage, there was none.The clinician then commenced some training with the patient, the patient was under direct supervision, the patient then opened the adaptor, connected the syringe smoothly and gently, the patient started flushing with water, when the clinician noticed water leaking onto abdomen, realizing that the rig had fallen out, the balloon was completely deflated.The three anchor sutures remained insitu.The clinician spoke to the patient, and the patient was in agreement for an attempt to reinsert the tube under local anesthetic, the clinician informed the patient to stop eating and drinking and informed the ward manager and the patient's nurse.
 
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 22-oct-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30325337, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The molded head, tube and balloon appeared to have slight discoloration on the exterior and interior of the device.The original packaging was not returned with the device.The device could not be filled with the suggested amount of water due to an apparent axial splitting of the balloon fabric.The split was extending from the base of the balloon to the distal tip of the device.The balloon fabric was inspected under magnification by 20 times.There was no obvious origin of the splitting noticed however, there were slight jagged tearing effect towards the distal end of the tube.Root cause could not be determined.All information reasonably known as of 04-dec-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC BOLUS GASTROSTOMY FEEDING TUBE, ENFIT CONNECTOR-12FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23376669
Report Number9611594-2025-00242
Device Sequence Number13062033
Product Code KNT
UDI-Device Identifier00350770445595
UDI-Public(01)00350770445595(240)120001501(11)240514(17)270514(10)30325337
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8110-12LV
Device Catalogue Number8110-12LV
Device Lot Number30325337
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexMale
Patient Weight67 KG